Follow
Eder Kikianty
Eder Kikianty
Verified email at up.ac.za
Title
Cited by
Cited by
Year
Hermite-Hadamard's inequality and the p-HH-norm on the Cartesian product of two copies of a normed space
E Kikianty, SS Dragomir
Research report collection 11 (1), 2008
812008
Discrete Morrey spaces and their inclusion properties
H Gunawan, E Kikianty, C Schwanke
Wiley, 2018
322018
Interactions within the MHC contribute to the genetic architecture of celiac disease
B Goudey, G Abraham, E Kikianty, Q Wang, D Rawlinson, F Shi, I Haviv, ...
PloS one 12 (3), e0172826, 2017
232017
Hermite-Hadamard inequality in the geometry of Banach spaces
E Kikianty
Victoria University, 2010
212010
Orthogonality connected with integral means and characterizations of inner product spaces
SS Dragomir, E Kikianty
Journal of Geometry 98, 33-49, 2010
192010
Three geometric constants for Morrey spaces
H Gunawan, E Kikianty, Y Sawano, C Schwanke
arXiv preprint arXiv:1810.00963, 2018
152018
Jensen–Ostrowski type inequalities and applications for f-divergence measures
P Cerone, SS Dragomir, E Kikianty
Applied Mathematics and Computation 266, 304-315, 2015
152015
On Carlsson type orthogonality and characterization of inner product spaces
E Kikianty, SS Dragomir
Filomat 26 (4), 859-870, 2012
142012
Sharp inequalities of Ostrowski type for convex functions defined on linear spaces and application
E Kikianty, SS Dragomir, P Cerone
Computers & Mathematics with Applications 56 (9), 2235-2246, 2008
102008
Ostrowski and trapezoid type inequalities related to Pompeiu's mean value theorem with complex exponential weight
P Cerone, SS Dragomir, E Kikianty
Element doo, 2017
92017
Ostrowski and Jensen type inequalities for higher derivatives with applications
SS Dragomir, P Cerone, E Kikianty
Journal of Inequalities and Special Functions 7 (1), 61-77, 2016
92016
Ostrowski type inequality for absolutely continuous functions on segments in linear spaces
E Kikianty, SS Dragomir, P Cerone
Research report collection 10 (3), 2007
92007
Ostrowski and Trapezoid type inequalities related to Pompeiu's mean value theorem
P Cerone, SS Dragomir, E Kikianty
Journal of Mathematical Inequalities 9 (3), 739-762, 2015
82015
The p− HH norms on Cartesian powers and sequence spaces
E Kikianty, G Sinnamon
Journal of mathematical analysis and applications 359 (2), 765-779, 2009
72009
Discrete Morrey spaces are closed subspaces of their continuous counterparts
E Kikianty, C Schwanke
Banach Center Publications 119, 223-231, 2019
62019
On inequalities of Jensen-Ostrowski type
P Cerone, SS Dragomir, E Kikianty
Journal of Inequalities and Applications 2015, 1-20, 2015
62015
Torricellian points in normed linear spaces
SS Dragomir, D Comǎnescu, E Kikianty
Journal of Inequalities and Applications 2013, 1-15, 2013
62013
Orthogonality in n-normed spaces
H Gunawan, E Kikianty, SG Mashadi, I Sihwaningrum
unpublished 13, 216-222, 2007
62007
Identifying interacting DNA loci using a contingency table, classification rules and statistical significance
A Kowalczyk, BW Goudey, E Kikianty
US Patent 9,965,584, 2018
32018
Jensen–Ostrowski inequalities and integration schemes via the Darboux expansion
P Cerone, SS Dragomir, E Kikianty
Springer, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20